# SDR DL72S982162

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Condition: Discharged
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD ENTRY DOOR OVERHEAD EMEGENCY LIGHT WILL NOT TEST.  REPLACED BATTERIES AND RACK NOW CKS NORMAL.
